# SDR DL72S992464

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D1 LETTER CHECK/SHUTTLE MOD NRC 69, NR 3 L/E SLAT SPAR STIFFENER CRACKED APPROX 1.5 INCH AT INBD TRACK OUTBD STIFFENER.  REPLACED SPAR STIFFENER PER M/M 57-20-21 P 813.
